| Model Number |
E360 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
07/14/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that during service of an e360 ventilator, the oxygen (o2) sensor was found to be faulty.The ventilator was not in use on a patient at the time of the reported event.Covidien/medtronic was not authorized to evaluate/repair the device as the product is not in covidien/medtronic control.A third party service provider reported that the o2 sensor needed to be replaced.The reported complaint could not be confirmed without the product return.Should new information become available or if the product is returned to the manufacturer for investigation the complaint will be re-evaluated.